Facebook Pixel
EmpowHER Guest

cramping after plan b

By Anonymous December 10, 2014 - 7:36pm
Rate This

hi. i had unprotected sex on the 14th of November, i took plan b the very next day. today is the 10th of december but i havent seen my period. my breast is heavy (as always before i see my period), i always get my period the last week of each month. i have been cramping and having lower back pain

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!